# SDR MASA2017090912613

- Difficulty date: September 9, 2017
- Submitted: September 9, 2017
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 33,530 hours, 27,396 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS INOPERATIVE.  CHARGED THE ACFT BATTERIES.
